{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,9,18]],"date-time":"2026-09-18T10:10:46Z","timestamp":1789726246235,"version":"4.0.1"},"reference-count":12,"publisher":"Elsevier BV","issue":"3","license":[{"start":{"date-parts":[[2016,3,1]],"date-time":"2016-03-01T00:00:00Z","timestamp":1456790400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2016,3,1]],"date-time":"2016-03-01T00:00:00Z","timestamp":1456790400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["The American Journal of Emergency Medicine"],"published-print":{"date-parts":[[2016,3]]},"DOI":"10.1016\/j.ajem.2015.06.039","type":"journal-article","created":{"date-parts":[[2015,6,19]],"date-time":"2015-06-19T04:31:40Z","timestamp":1434688300000},"page":"676.e1-676.e3","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":20,"title":["Stevens-Johnson syndrome after treatment with azithromycin: an uncommon culprit"],"prefix":"10.1016","volume":"34","author":[{"given":"Thomas M.","family":"Nappe","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Stephanie L.","family":"Goren-Garcia","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Jeanne L.","family":"Jacoby","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"issue":"11","key":"10.1016\/j.ajem.2015.06.039_bb0005","doi-asserted-by":"crossref","first-page":"1724","DOI":"10.1001\/jamainternmed.2014.4026","article-title":"More than skin deep\u2014the costs of antibiotic overuse: a teachable moment","volume":"174","author":"Nambudiri","year":"2014","journal-title":"JAMA Intern Med"},{"issue":"1","key":"10.1016\/j.ajem.2015.06.039_bb0010","first-page":"40","article-title":"Stevens-Johnson syndrome as an unusual adverse effect of azithromycin","volume":"14","author":"Brkljaci\u0107","year":"2006","journal-title":"Acta Dermatovenerol Croat"},{"key":"10.1016\/j.ajem.2015.06.039_bb0015","doi-asserted-by":"crossref","first-page":"39","DOI":"10.1186\/1750-1172-5-39","article-title":"Toxic epidermal necrolysis and Stevens-Johnson syndrome","volume":"5","author":"Harr","year":"2010","journal-title":"Orphanet J Rare Dis"},{"issue":"6","key":"10.1016\/j.ajem.2015.06.039_bb0020","doi-asserted-by":"crossref","first-page":"803","DOI":"10.1586\/eci.11.66","article-title":"The current understanding of Stevens-Johnson syndrome and toxic epidermal necrolysis","volume":"7","author":"Mockenhaupt","year":"2011","journal-title":"Expert Rev Clin Immunol"},{"key":"10.1016\/j.ajem.2015.06.039_bb0025","series-title":"DermNet NZ: The dermatology resource","article-title":"Stevens Johnson syndrome & toxic epidermal necrolysis","author":"Ngan","year":"2009"},{"issue":"1","key":"10.1016\/j.ajem.2015.06.039_bb0030","doi-asserted-by":"crossref","first-page":"118","DOI":"10.1046\/j.1398-9995.2003.00336.x","article-title":"Stevens-Johnson syndrome associated with azithromycin followed by transient reactivation of herpes simplex virus infection","volume":"59","author":"Aihara","year":"2004","journal-title":"Allergy"},{"issue":"6","key":"10.1016\/j.ajem.2015.06.039_bb0035","doi-asserted-by":"crossref","first-page":"792","DOI":"10.4103\/0253-7613.103304","article-title":"Cutaneous adverse drug reaction profile in a tertiary care outpatient setting in Eastern India","volume":"44","author":"Saha","year":"2012","journal-title":"Indian J Pharm"},{"issue":"3","key":"10.1016\/j.ajem.2015.06.039_bb0040","doi-asserted-by":"crossref","DOI":"10.1002\/14651858.CD000245.pub3","article-title":"Antibiotics for acute bronchitis","author":"Smith","year":"2014","journal-title":"Cochrane Database Syst Rev"},{"issue":"1","key":"10.1016\/j.ajem.2015.06.039_bb0045","doi-asserted-by":"crossref","first-page":"92","DOI":"10.1001\/archderm.1993.01680220104023","article-title":"Clinical classification of cases of toxic epidermal necrolysis, Stevens-Johnson syndrome, and erythema multiforme","volume":"129","author":"Bastuji-Garin","year":"1993","journal-title":"Arch Dermatol"},{"issue":"9","key":"10.1016\/j.ajem.2015.06.039_bb0050","first-page":"ZH01","article-title":"Drug induced erythema multiforme: two case series with review of literature","volume":"8","author":"Shah","year":"2014","journal-title":"J Clin Diagn Res"},{"key":"10.1016\/j.ajem.2015.06.039_bb0055","series-title":"Dermatologic manifestations of Stevens-Johnson syndrome and toxic epidermal necrolysis","author":"Klein","year":"2013"},{"issue":"8","key":"10.1016\/j.ajem.2015.06.039_bb0060","doi-asserted-by":"crossref","first-page":"1019","DOI":"10.1001\/archderm.138.8.1019","article-title":"Severe Cutaneous Adverse Reactions. Correlations between clinical patterns and causes of erythema multiforme majus, Stevens-Johnson syndrome, and toxic epidermal necrolysis: results of an international prospective study","volume":"138","author":"Auquier-Dunant","year":"2002","journal-title":"Arch Dermatol"}],"container-title":["The American Journal of Emergency Medicine"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675715005185?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0735675715005185?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,9]],"date-time":"2025-10-09T15:30:17Z","timestamp":1760023817000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0735675715005185"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2016,3]]},"references-count":12,"journal-issue":{"issue":"3","published-print":{"date-parts":[[2016,3]]}},"alternative-id":["S0735675715005185"],"URL":"https:\/\/doi.org\/10.1016\/j.ajem.2015.06.039","relation":{},"ISSN":["0735-6757"],"issn-type":[{"value":"0735-6757","type":"print"}],"subject":[],"published":{"date-parts":[[2016,3]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Stevens-Johnson syndrome after treatment with azithromycin: an uncommon culprit","name":"articletitle","label":"Article Title"},{"value":"The American Journal of Emergency Medicine","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.ajem.2015.06.039","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"Copyright \u00a9 2015 Elsevier Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}